Corrigendum to “Generalizations of Opial-Type Inequalities in Several Independent Variables” Published in Demonstratio Math. 4(47) (2014), 324–335

M. Andrić 1 , A. Barbir 1 , J. Pečarić 2 ,  and G. Roqia 3
  • 1 FACULTY OF CIVIL ENGINEERING, ARCHITECTURE AND GEODESY UNIVERSITY OF SPLIT MATICE HRVATSKE 15 21000 SPLIT, CROATIA
  • 2 FACULTY OF TEXTILE TECHNOLOGY UNIVERSITY OF ZAGREB PRILAZ BARUNA FILIPOVICA 28A 10000 ZAGREB, CROATIA
  • 3 ABDUS SALAM SCHOOL OF MATHEMATICAL SCIENCES 68-B NEW MUSLIM TOWN LAHORE 54000, PAKISTAN

Abstract

The purpose of this corrigendum is to correct an error in the earlier paper by the authors: Generalizations of Opial-type inequalities in several independent variables, Demonstratio Math.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] M. Andric, A. Barbir, J. Pecaric, G. Roqia, Generalizations of Opial-type inequalities in several independent variables, Demonstratio Math. 4(47) (2014), 324-335.

  • [2] M. Andric, A. Barbir, J. Pecaric, On Willett’s, Godunova-Levin’s and Rozanova’s Opial-type inequalities with related Stolarsky type means, Math. Notes 96(6) (2014), 841-854.

  • [3] J. E. Pecaric, F. Proschan, Y. C. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc., 1992.

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search